MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, COSTA RICA LTDA TRIFECTA¿ GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-29A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aortic Regurgitation (1716)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On an unknown date, a 29mm trifecta gt valve was selected for implant.After implant, the patient experienced severe aortic insufficiency, and the valve was explanted.An edwards inspiris resilia tissue valve (size unknown) was implanted.The explant resulted in extended cross-clamp time.The patient is reported to be recovering.Additional information has been requested.
 
Additional Manufacturer Narrative
The reported event of aortic insufficiency could not be confirmed.All three leaflets were mobile and no damage or other anomalies were noted with the valve leaflets.The device was not available for functional testing, limiting the investigation to morphological examination and a review of the device history record.That review concluded that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Hydrodynamic functional testing at the time of manufacturing indicated the valve functioned normally.The cause of the reported event could not be conclusively determined.
 
Event or Problem Description
On an unknown date, a 29mm trifecta gt valve was selected for implant.After implant, the patient experienced severe aortic insufficiency, and the valve was explanted.An edwards inspiris resilia tissue valve (size unknown) was implanted.The explant resulted in extended cross-clamp time.The patient is reported to be recovering.Additional information has been requested, but unavailable.

Brand Name
TRIFECTA¿ GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8593455
Report Number3008452825-2019-00225
Device Sequence Number16654631
Product Code LWR
UDI-Device Identifier05415067018250
UDI-Public05415067018250
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100029/S021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2022
Device Model NumberTFGT-29A
Device Catalogue NumberTFGT-29A
Device Lot Number6532878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;